| Model Number |
25100401 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare provider regarding a patient having lumbar degenerative revision procedure.It was reported that the powerease ballast driver tip snapped off while surgeon was inserting an s2ai screw.The tip of the driver was stuck in the screw shank and had to be pulled out with forceps which took about 20 minutes.There was no patient symptom reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
H3: product analysis : part # 25100401 : lot # ct15l085 visual and optical inspection revealed the entire torx tip has been sheared off consistent with interface during usage.Optical examination of the fracture surface at the base of the driver tip identified a fairly flat fracture surface and circular material flow.This type of damage is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.